# SDR 2002F00005

- Difficulty date: December 12, 2001
- Submitted: January 9, 2002
- Operation: Air carrier
- Aircraft: N27185
- Make and model: Cndair CL6002B19
- Aircraft serial: 7185
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Out Of Adj
- Location: Nlg Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 6156 - PHX-SBA - IN FLIGHT, THE CREW RECEIVED A 'NOSE DOOR OPEN' EICAS MESSAGE.  THE AIRCRAFT RETURNED TO THE FIELD WHERE MAINTENANCE ADJUSTED THE PS18GA PROXIMITY SWITCH.  OPS CHECKED GOOD AND THE AIRCRAFT RETURNED TO SERVICE.  (M)
